This is to those who posted comments who had good initial results followed by (probably unrelated ) illness and /or diarhhea days later~ How do you know CBD is the cause of these side effects that occur hours and days later? Suffering unrelated gastric distress, fever, or diarrhea is more likely a bad reaction to something that was eaten, or a virus, or allergic reaction to an environmental cause. I think it is a pretty big leap to blame CBD in many of the above comments. CBD is so beneficial and more studies are concluding they’re real benefits and that side effects are minimal, it’s a shame to deprive yourself or a loved one of the relief from suffering because an unrelated case of diarhhea presented three days later!
“I think I have insomnia I live in chicago and am not able to sleep until like 4am, sometimes I’m up to two days in a row with no sleep. The 100mg works good but I love the 500mg. Your product is amazing, I wish I had a subscription for cbd. I don’t have trouble sleeping at night anymore just 15drops of this oil and it makes me sleepy.” Ivan S. purchased Cibdex: CBD Spray 100mg.

However, switching to CBD oil from a conventional medication is far from a random stab in the dark. In fact, there was a large scale (and very well-documented) survey carried out less than two years ago that looked at precisely what percentage of patients were able to “swap” their side effect-inducing meds for a 100% natural, cannabis-based therapy.

Tinctures – Typically tinctures are small glass or plastic “dropper” bottles that have cannabidiol oil mixed with a preserving solution such as alcohol. Tinctures were very a very common way to ingest botanical oils prior to the industrial revolution and are experiencing a resurgence in popularity as more people are looking for natural remedies. Tinctures with droppers allow you to put a few drops in your tea, under your tongue, or to bake the oil directly into your food.
This product is not for use by or sale to minors. This product should be used only as directed on the label. It should not be used if you are pregnant or nursing. Consult with a physician before use if you have a serious medical condition or use prescription medications. A Doctor’s advice should be sought before using this and any supplemental dietary product. All trademarks and copyrights are property of their respective owners and are not affiliated with nor do they endorse this product. These statements have not been evaluated by the FDA. This product is not intended to diagnose, treat, cure or prevent any disease. Individual weight loss results will vary. By using this site, you agree to follow the Privacy Policy and all Terms & Conditions printed on this site. Void Where Prohibited by Law.
There are, of course, pharmaceutical drugs that can treat anxiety disorders. Chances are, if you’re diagnosed with an anxiety disorder, your doctor will send you home with a prescription for some kind of antidepressant. Antidepressants help to keep neurotransmitters like serotonin and norepinephrine balanced, keeping anxiety at bay. There’s no doubt that anti-anxiety medications can be helpful for some people, but they also come with the drawback of possible side effects. These can include dizziness, insomnia, weight gain, and sexual dysfunction. Other people complain of feeling groggy and lacking in energy.

I have been totally off the effexor and all anti-depressants for 2 weeks now. The dizziness is getting much better however my emotions/agitation are horrible. I cry at everything and am extremely crabby/agitated. I realize most of this has to do with the withdrawal. I really want to see this through to find out if I can live without anti-depressants but at the same time I know it's very hard on my family. I have another doctor appt beginning of April and she says that if I don't feel better by then I most likely will need to go back on an anti-depressant. For the most part I agree with her. My hopes of proving her wrong as getting slim however. I'd like to know how long it took some of you who have withdrawn from anti-depressants to feel somewhat 'normal' or you knew you had to go back on them? I guess I'm asking if another month is a good amount of time for me to determine what I should do. In some ways I feel like I should start on them again now but I'm not going there yet? BTW, I am in no way feeling suicidal. Mornings seem to be my worst time and by early evenings I feel somewhat better – is this strange too? I haven't tried the CBD living water yet but did find a place near me to get it. Just havent had the time to get there. I also have the Ativan which I take one night to help with sleep. I'm trying not to take it unless really necessary. Tomorrow I have a huge even that my husband and I are in charge of so I'm planning to take an Ativan in the morning to get me through the day without falling apart (crying scene) in front of everyone (or yelling at them) :)! Thanks for all your input!!
×